Lower bounds for the volume of the image of a ball

  • B. A. Klishchuk
  • R. R. Salimov Ин-т прикл. математики и механики НАН Украины, Донецк

Abstract

UDC 517.5
We consider ring $Q$-homeomorphisms with respect to $p$-modulus in the space $\Bbb R^{n}$ as $p>n$. We obtain a lower bound for the volume of the image of a ball under these mappings. We solve the extremal problems of minimization of functionals of the volume of the image of a ball and the area of the image of a sphere.
Published
25.06.2019
How to Cite
KlishchukB. A., and SalimovR. R. “Lower Bounds for the Volume of the Image of a Ball”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 71, no. 6, June 2019, pp. 774-85, http://umj.imath.kiev.ua/index.php/umj/article/view/1475.
Section
Research articles